# SDR AALA990583

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 660 DENTED FROM STATION 24L TO 23L.  REMOVED TWO DAMAGED AREAS, .75 INCH BY 6.5 INCH, .75 INCH BY .75 INCH.  INSTALLED DOUBLER (7075 T-6, .063) 18 INCHES LONG, WITH 3 ROWS OF RIVETS, 1 ROW ON TOP, 2 ROWS ON SIDE WITH 41 .1875 D-RIVETS AND FOUR .25 INCH D-RIVETS.  (M)
